Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On contiguous congruent sets in Euclidean space


Authors: Charles J. A. Halberg, Eugene Levin and E. G. Straus
Journal: Proc. Amer. Math. Soc. 10 (1959), 335-344
MSC: Primary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106438-0
MathSciNet review: 0106438
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 0007095 (4:86b)
  • [2] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, New York, 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106438-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society